# SDR HNAA9900089

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 85410733103
- Condition: Cracked
- Location: Nr 1 Nacelle
- Component: Dhc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NAC AFT STRINGER IS CRACKED.  REMOVED AND REPLACED AFT STRINGER.
